# SDR USAA2013102800020

- Difficulty date: October 25, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N677AW
- Make and model: Airbus A320-232
- Aircraft serial: 2430
- Aircraft time: 31,953 hours, 11,326 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Dirty
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SMOKE ECAM APPEARED ALARM (2-3 SECONDS) THEN DISAPPEARED AFTER INSPECTION ALL APPEARED NORMAL.  MAINTENANCE CLEANED FILTER IN AFT LAV, LEFT.  BITE TEST GOOD.
